American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 282 found      Go to page: 1 2 3 4 > >>

[1] Fulgencio Lopez and Stevo Todorcevic. Trees and gaps from a construction scheme. Proc. Amer. Math. Soc. 145 (2017) 871-879.
Abstract, references, and article information   
View Article: PDF

[2] Moti Gitik. On density of old sets in Prikry type extensions. Proc. Amer. Math. Soc. 145 (2017) 881-887.
Abstract, references, and article information   
View Article: PDF

[3] Martin Goldstern, Diego Alejandro Mejía and Saharon Shelah. The left side of Cicho\'n's diagram. Proc. Amer. Math. Soc. 144 (2016) 4025-4042.
Abstract, references, and article information   
View Article: PDF

[4] Nathan Bowler and Stefan Geschke. Self-dual uniform matroids on infinite sets. Proc. Amer. Math. Soc. 144 (2016) 459-471.
Abstract, references, and article information   
View Article: PDF

[5] Christina Brech and Piotr Koszmider. An isometrically universal Banach space induced by a non-universal Boolean algebra. Proc. Amer. Math. Soc. 144 (2016) 2029-2036.
Abstract, references, and article information   
View Article: PDF

[6] Matteo Viale. Category forcings, ${MM}^{+++}$, and generic absoluteness for the theory of strong forcing axioms. J. Amer. Math. Soc. 29 (2016) 675-728.
Abstract, references, and article information   
View Article: PDF

[7] James Cummings and Chris Lambie-Hanson. Bounded stationary reflection. Proc. Amer. Math. Soc. 144 (2016) 861-873.
Abstract, references, and article information   
View Article: PDF

[8] Alexander P. Kreuzer. Measure theory and higher order arithmetic. Proc. Amer. Math. Soc. 143 (2015) 5411-5425.
Abstract, references, and article information   
View Article: PDF

[9] Sean D. Cox. Prevalence of Generic Laver Diamond. Proc. Amer. Math. Soc. 143 (2015) 4045-4058. MR 3359593.
Abstract, references, and article information   
View Article: PDF

[10] David Asperó and Miguel Angel Mota. Forcing consequences of $PFA$ together with the continuum large. Trans. Amer. Math. Soc. 367 (2015) 6103-6129.
Abstract, references, and article information   
View Article: PDF

[11] Monroe Eskew. Coherent forests. Proc. Amer. Math. Soc. 143 (2015) 2705-2717.
Abstract, references, and article information   
View Article: PDF

[12] Miloš S. Kurilić. Forcing with copies of countable ordinals. Proc. Amer. Math. Soc. 143 (2015) 1771-1784.
Abstract, references, and article information   
View Article: PDF

[13] Yevhen Zelenyuk. Discontinuity of multiplication and left translations in $\beta G$. Proc. Amer. Math. Soc. 143 (2015) 877-884.
Abstract, references, and article information   
View Article: PDF

[14] Moti Gitik and Mohammad Golshani. Adding a lot of Cohen reals by adding a few. I. Trans. Amer. Math. Soc. 367 (2015) 209-229. MR 3271258.
Abstract, references, and article information   
View Article: PDF

[15] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[16] Mohammad Golshani. More on almost Souslin Kurepa trees. Proc. Amer. Math. Soc. 142 (2014) 3631-3634.
Abstract, references, and article information   
View Article: PDF

[17] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[18] Alan Dow. A non-trivial copy of $\beta\mathbb N\setminus\mathbb N$. Proc. Amer. Math. Soc. 142 (2014) 2907-2913.
Abstract, references, and article information   
View Article: PDF

[19] Sy-David Friedman and Peter Holy. A quasi-lower bound on the consistency strength of PFA. Trans. Amer. Math. Soc. 366 (2014) 4021-4065.
Abstract, references, and article information   
View Article: PDF

[20] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[21] Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky. Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc. 366 (2014) 245-307.
Abstract, references, and article information   
View Article: PDF

[22] John Steel and Stuart Zoble. Determinacy from strong reflection. Trans. Amer. Math. Soc. 366 (2014) 4443-4490.
Abstract, references, and article information   
View Article: PDF

[23] Andreas Blass, Michael Hrušák and Jonathan Verner. On strong $P$-points. Proc. Amer. Math. Soc. 141 (2013) 2875-2883.
Abstract, references, and article information   
View Article: PDF

[24] Mohammad Golshani. Almost Souslin Kurepa trees. Proc. Amer. Math. Soc. 141 (2013) 1821-1826.
Abstract, references, and article information   
View Article: PDF

[25] Christina Brech and Piotr Koszmider. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proc. Amer. Math. Soc. 141 (2013) 1267-1280.
Abstract, references, and article information   
View Article: PDF

[26] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[27] Rüdiger Göbel and Sebastian Pokutta. Absolutely rigid fields and Shelah's absolutely rigid trees. Contemporary Mathematics 576 (2012) 105-128.
Book volume table of contents
View Article: PDF

[28] Moti Gitik and Assaf Rinot. The failure of diamond on a reflecting stationary set. Trans. Amer. Math. Soc. 364 (2012) 1771-1795. MR 2869191.
Abstract, references, and article information   
View Article: PDF

[29] John Krueger. On the Weak Reflection Principle. Trans. Amer. Math. Soc. 363 (2011) 5537-5576. MR 2813424.
Abstract, references, and article information   
View Article: PDF

[30] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 282 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia